TELFAST Tablets 180mg 30 Tablets

Telfast contains an active ingredient called fexofenadine hydrochloride. It is one of a group of medicines called antihistamines.
Telfast contains an active ingredient called fexofenadine hydrochloride. It is one of a group of medicines called antihistamines.telfast contains an active ingredient called fexofenadine hydrochloride. it is one of a group of medicines called antihistamines.
More Information
Ingredients Fexofenadine 180mg
Warnings If you are pregnant or may become pregnant, check with your doctor or pharmacist before taking this medicine. Do not use in children under 12 years. For younger children please see Telfast Children's Oral Liquid. Do not take more than the recommended dose
Additional Info GimmeNow Online Store
Brand TELFAST
Common Uses Antihistamines help reduce allergic symptoms by preventing the effects of a substance called histamine, which your body produces when exposed to certain substances.
Short Description Telfast contains an active ingredient called fexofenadine hydrochloride. It is one of a group of medicines called antihistamines.
Write Your Own Review
You're reviewing:TELFAST Tablets 180mg 30 Tablets
Your Rating
MORE FROM THIS BRAND
What you need, when you need it most - Under 2 hrs
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

TELFAST Tablets 180mg 30 Tablets

A$28.00